Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

so i started out with pretty persistent/severe acne. i've been on accutane for nine months... about five of those months on 80mg/day. i weigh 170. i'm ending my ninth month, and the doc will only keep me on it for one more month if i choose to. i currently have four actives that are all small. should i do one last month or not? is this an ominous sign of things to come? only answer if you're on accutane for backne. thanks!

Share this post


Link to post
Share on other sites
bump

acne on ur back is alwayz worse and alot more persistent than your face....may i ask,did u ever have acne on ur face and if so how is your face after 9 months of accutane at 80mg a day...because thats what i'm on as of now...im in month 3, but sometimes i only take one 40mg pill a day becase the pills make me tired and drousy....some days i dont even take one pill, is this bad yes or no....please message me back...........

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×